MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX700H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action (2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ (b)(4) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ (b)(4) reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
 
Event or Problem Description
A dreamstation auto bipap device was returned to the service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no initial alleged complaint found.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.

Brand Name
DREAMSTATION AUTO BIPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25537862
Report Number2518422-2026-023245
Device Sequence Number18559504
Product Code BZD
UDI-Device Identifier00606959025691
UDI-Public(01)00606959025691
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX700H11C
Device Catalogue NumberDSX700H11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown